# SDR ASAA0210177

- Difficulty date: August 16, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - EMERGENCY EXIT IDENTIFIER OVER R2 DOOR INOPERATIVE.  REMOVED AND REINSTALLED EMERGENCY LIGHT ASSEMBLY OVER R2 DOOR, THEN OPS CHECKED GOOD.  (M)
